Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does vyvanse increase estrogen

Premium Questions

doctor1 MD

recently thought of trying Vyvanse as I've been hearing about positive results from a few clients over ... in general etc, etc etc--just continue to increase in number and intensity. It's just so disruptive ...

doctor1 MD

I was taking 70 mg Vyvanse once a day. It didn't seem to help, so I (on my own) increased the amount I took to two 70mg daily. That was such an improvement. Since I increased the amount I took, I ...

doctor1 MD

What is more likely to increase blood pressure: 30 mg of vyvanse or 150 mg of nuvigel? ...

doctor1 MD

Hello, I've been on 60 mg vyvanse for a while now and am experiencing extreme tiredness ... second question is a hypothetical. If a patient were to convey to his/her doctor that they had increased ...

doctor1 MD

month when i went to the doctor she took a estrodial test and said my estrogen levels are less.. only ... married for a year). But now, conception has occurred. Will lo estrogen levels ill have impact on my ...

Public Forum Discussions

doctor1 MD

I just had a haircut today (I have always had short hair) and she noticed a significant increase ... (mostly salt!) I have been taking medication (generic versions) for ADD (Vyvanse) (diagnosed as an adult ...

doctor1 MD

Hi I was Rx Vyvance 50mg for my ADD. My health history is migraine headaches with symptoms of optical spots, sensitivity to light, numbness bilaterally in the fingers, hands, as well as my lower jaw. With these types of migraines, is it safe to...

doctor1 MD

I have recently been prescribed Vyvanse and my doctor has started me on 20mg and said he will work me up as needed. Yesterday I took one 20mg pill at 11:30am and found that it felt like it had worn ...

doctor1 MD

I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have noticed some improvement while taking Vyvanse, but I am ...

doctor1 MD

Hi I am a 24 year old male medical school student. I have been taking vyvanse for the past 6-8months or so. Correlating with taking the vyvanse i have been experiencing blood in my stool frequently ...

doctor1 MD

, causing my uterus to flush everything out. I take 70mg of vyvanse and 30 mg of Temazepam a day. Could these medications be part of the problem? Particularly that they could be causing estrogen and progesterone levels ...

doctor1 MD

Im 20 years old... I had periods on 2nd of this month and again on 17th of this month... my left overy is little bit large.. the volume is 23.13cm3... I had heavy bleeding during the periods... the range of the estragen in blood level is 17.7 ......

doctor1 MD

have fibroids in my uterus, will estrogen hormone increase the growth of this fibroids? thank you Ewa ...

doctor1 MD

found that i might have low estrogen level in my body that causes all this due to stress level etc. please advise how can i gain my estrogen level in my body to avoid dryness in my private part ...

doctor1 MD

in order to increase the estrogen level in my body ...

Mobile Questions and Answers

doctor1 MD

hi I suggest to use honey with nuts. you can consult with an andrologist.

doctor1 MD

Hello dear,welcome to healthcare magic forum. This drug Is mainly metabolized mainly by liver enzymes.grape juice inhibits this enzyme.so blood level will increase. Hope you got cleared. Ok and take care.

doctor1 MD

You can increase dose by 10-20mg/day every week not to exceed 70mg per day and can be divided into morning and evening dose. Avoid afternoon dose as it has potential for insomnia therefore could affect your daily activities. Morning dose not too troublesome. Take with or without food.